# SDR FDEA201712193415

- Difficulty date: December 19, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 98,251 hours, 28,824 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interlock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO UP POSITION. COMPLIED  WITH QRH AND GEAR STILL WOULD NOT RETRACT.  CONTINUED TO DESINATION WITH GEAR DOWN.  TROUBLESHOT AND FOUND THAT INTERLOCK CRANK IN THE RT MLG WW WAS NOT  PULLING CLEAR OF INPUT ROD.  BLED RT TRIM CYLINDER AND FUSE IAW MM 32-37-01-2.  PERFORMED EXTENSION & RETRACTION SEVERAL TIMES IAW MM 32-30-00-5.  OPS CHECKED NORMAL.  ACFT RETURNED TO  SERVICE.
